# SDR VTZA96401

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Transmitter
- Part number: 923FLBU
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6901 - ROA-IAD -  DURING APPROACH EXPERIENCED A FLAP INDICATION FAILURE.  AIRCRAFT COMPLETED A NORMAL LANDING AT IAD WITH FLAPS AT 20 DEGREES AND FLAPS BEING PHHYSICALLY VERIFIED AT THE CORRECT POSITION BY THE FLIGHT CREW THROUGH VISUAL OBSERVATION THROUGH THE CABIN WINDOWS.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE CONNECTIONS ON THE FLAP POSITION INDICATING TRANSMITTER DIRTY.  CLEANED CONNECTIONS AND PERFORMED MAINTENANCE OPERATIONAL CHECK OF THE SYSTEM WITH NO FURTHER PROBLEMS.  AIRCRAFT RELEASED FOR SERVICE.  (M)
